# SDR 2014FA0000574

- Difficulty date: August 24, 2014
- Submitted: September 29, 2014
- Operation: General aviation
- Aircraft: N770SR
- Make and model: Cirrus SR22
- Aircraft serial: 1939
- Aircraft time: 873 hours
- Engine: Cont IO550N
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Condition: Damaged
- Location: Starter/Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER ADAPTER HAS THREE MISSING TEETH AND A CRACK WAS FOUND ON THE CRANK SHAFT GEAR.
